# SDR YENA2021042000252

- Difficulty date: April 12, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 65,917 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 227, SJU-MCO. EMERGENCY EXIT LIGHTS STAY ON IN FLIGHT IN ARM. TRIED RESETING BUT DID NOT HELP; T/S SYST PER TSM 33-51-00-810-881 R & R (8WL) RELAY NO HELP. R & R (4WL) TOGGLE SWITCH OPS CKD NORMAL OK FOR SERVICE PER ESPM 20-45-21
